# SDR C2XA02CL235

- Difficulty date: November 30, 2002
- Submitted: December 2, 2002
- Operation: Air carrier
- Aircraft: N15527
- Make and model: Emb EMB-135LR
- Aircraft serial: 145413
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Wire Harness
- Part number: 14521586403
- Condition: Faulty
- Location: Left
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT#3141 THE CREW REPORTED A LANDING GEAR AIR/GROUND FAIL MESSAGE DURING FLIGHT ASSOCIATED WITH "THUMP" NOISE UNDER NOSE.THE AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.MAINTENANCE REPLACED THE LEFT MAIN LANDING GEAR WOW PROXIMITY SWITCH WIRE HARNESS W510.OPERATIONAL CHECKS WERE GOOD.THE AIRCRAFT WAS RELEASED FOR SERVICE.
